# SDR DALA2020042702303

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 57,840 hours, 27,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6988196) DURING INSPECTION FOUND EMERGENCY LIGHT INOP FROM ROW 23 TO ROW 33. R/R EMERGENCY LIGHT BATTERY PACK ZONE M1672 PER B737 AMM 33-51. OPS CHECK OK.
